Top Care® Fexofenadine Hydrochloride 180mg 24-Hour Tablets Antihistamine 5 Ct Box

Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose and throat. Compare to allegra® allergy active ingredient* Original prescription strength Indoor & outdoor allergies Non-drowsy